MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 36IN 2-0 D/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 36IN 2-0 D/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 8523H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Tissue Injury (4559); Urolithiasis (4861)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6 component code: g07002 device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was the mesh used during the procedure an ethicon product? if yes, please specify which mesh.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure.Date of index surgical procedure? the diagnosis and indication for the index surgical procedure? on what tissue was the suture used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? how was the suture placed (interrupted or continuous)? how was the suture originally tied (multiple knots, square knot, etc.)? please describe any medical/surgical intervention required for this suture event including dates and results.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? what symptoms did the patient experience following the index surgical procedure? onset date? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? lot number?.
 
Event or Problem Description
It was reported that a patient underwent a by a lsc surgery on an unknown date and suture was used to fix the vagina and mesh.Post-op, the patient had a urinary stone after the surgery and the bladder was checked transurethral scopically with a cystoscope.The stump of the suture that had been used to suture the vagina to the mesh, was found to have penetrated the bladder.The adhesion occurred on the stump and developed into stones.The patient under went re-operation.The stone was drained transurethral scopically and cut the stump of the suture.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: was the mesh used during the procedure an ethicon product? if yes, please specify which mesh? unk.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure¿female date of index surgical procedure?¿unk the diagnosis and indication for the index surgical procedure? pelvic organ prolapse on what tissue was the suture used?¿vagina (fixation mesh to vagina) what was the tissue condition (normal, thin, calcified, fragile, diseased)? no special condition was reported.How was the suture placed (interrupted or continuous)? unk.How was the suture originally tied (multiple knots, square knot, etc.)? unk.Please describe any medical/surgical intervention required for this suture event including dates and results.¿the suture was removed and the stone was removed transurethrally.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation?the end of suture was extruded to bladder.What symptoms did the patient experience following the index surgical procedure? onset date? unk.Other relevant patient history/concomitant medications? no background was reported what is the physician¿s opinion as to the etiology of or contributing factors to this event?the doctor seemed to think that the incident was caused by the monofilament.What is the patient's current status? recovered.Lot number? unk.I certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted in ecm note.

Brand Name
PRLNE BLU 36IN 2-0 D/A SH
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20311209
Report Number2210968-2024-10313
Device Sequence Number7792237
Product Code GAW
UDI-Device Identifier10705031016590
UDI-Public10705031016590
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8523H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale